# SDR AMTA200600514

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO SYSTEM FWD FLOOR ANCHOR HAS GOUGES, PITTING AND SURFACE CORRODED AROUND 3 ATTACH POINTS AND NUT PLATES HAVE CORROSION.  REMOVED CORROSION AND GOUGES IAW CPM ORIGINAL MATERIAL THICKNESS IS .063 AND .040 MATL LOSS AT AREA OF .063 IS .005 WITHIN LIMITS IAW SRM MAT LOSS AREA .040 IS .014 FOUND OUT OF LIMITS.  FABED REPAIR PART IAW SRM.
